Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    5
  • views
    2271

3Rd Month Of Accutane, Face Red With Spots


Gorge M

447 views

Hello Guys, I am having some issue with my face. Tomorrow December 12 is my 3rd month on Accutane (40MG), and My face is getting way better but I have some red spots, which is normal due to the side affects. Does anybody know a treatment in which the red spots can fade away faster?

Thank You

0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×